my head hurts: im on lithium and prozac.ifeel so lonely.
Question Posted Tuesday February 14 2012, 10:34 am
Im always memorizing things in my brain il go thru day and have to remember tiny things.i cant miss anything out ilook up words or phrases icant remember need toremember IT HURTING MY BRAIN ive been like this the last week i need to tel a story my wayin my languge so it ALL out like i noticed lately the front of my brain where my forehead is is bulging dwn near my nose.it hurts im exhausted iwant to collapse in bed im so sad.ifeel lile icnt trustmy friends anymore idnt talk to anyone.im roling idnt want tofeelthis shit im exausted.imy thoughts are mudled from rearanging them al the time..too be perfect?im not diagnosed anything but depression,social anxiety.hel.im on lithium and prozac.ifeel so lonely.26/F
NinjaNeer answered Tuesday February 14 2012, 10:03 pm: I'm not a psychiatric professional, but I have so many psychological disorders that I may as well be one!
To me, what you're saying just screams OCD. OCD isn't all about washing your hands or touching things a certain number of times. Sometimes, you're like me and can't do something unless you do it perfectly, or can't focus unless your surroundings are organized.
You're already diagnosed with an anxiety disorder. OCD is just another one. Things cause you anxiety that shouldn't, like not being able to remember something meaningless.
The good news is that you're already on the medication that most doctors would prescribe for OCD. The biggest part of treating OCD, though, is therapy, just like with any anxiety disorder. You've got to learn some skills for coping with stress and hopefully reducing it. If you're already seeing someone for your depression and anxiety, that's great! Let them know about the symptoms you're experiencing and they'll likely come to the same conclusion I have.
The isolation is likely a symptom of your depression. If you've only started on your meds recently, they take a while to start working. Sometimes up to a few months. If you've been on them for a long time, it may be time for a readjustment. [ NinjaNeer's advice column | Ask NinjaNeer A Question ]
smileydino answered Tuesday February 14 2012, 7:27 pm: The drugs could be messing with balance of chemicals in your brain, if you started taking them recently it takes a while for your body to adjust to it. If it keeps up contact your doctor asap. [ smileydino's advice column | Ask smileydino A Question ]
Attention: NOTHING on this site may be reproduced in any fashion whatsoever without explicit consent (in writing) of the owner of said material, unless otherwise stated on the page where the content originated. Search engines are free to index and cache our content. Users who post their account names or personal information in their questions have no expectation of privacy beyond that point for anything they disclose. Questions are otherwise considered anonymous to the general public.